# SDR DALA1141359861

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK UNDER FLOOR PANEL 13 BL 0 STA 160 WHILE GETTING OK TO INSTALL FLOOR PANEL.  REMOVED FABRICATED AND INSTALLED NEW WEB UNDER FLOOR PANEL 13 STA 160 IAW DC9 SRM 51-30-1 PG 1 AND DC9 SRM 51-30-2 PAR 7.
